HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 19 no. 2 >

A CHARACTERIZATION OF STRONGLY SEPARABLE ALGEBRAS*)

Files in This Item:
JFSHIU_19_N2_071-073.pdf221.37 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56069

Title: A CHARACTERIZATION OF STRONGLY SEPARABLE ALGEBRAS*)
Authors: Onodera, Takesi Browse this author
Issue Date: 1966
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 19
Issue: 2
Start Page: 071
End Page: 073
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56069
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 19 no. 2

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University